- Fexofenadine HCl 180 mg.
- Compare to Allegra® Allergy Active Ingredient
- #1 Allergist Recommended Active Ingredient
- Indoor/Outdoor Allergy Relief
Imagine if you could be satisfied and content with your purchase. That can very much be your reality with the Kirkland Signature Aller-Fex 180 mg., 180 Tablets.
Inventory Last Updated: Nov 29, 2020